# SDR FDKA200607156

- Difficulty date: July 7, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 10,661 hours, 10,077 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6097 BTR - THE CREW REPORTED A RUDDER OVER BOOST MESSAGE.  MAINTENANCE RESET WITH THE CREW, MESSAGE CLEARED.
